# SDR HYIA69SCRXL802

- Difficulty date: August 2, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N69SC
- Make and model: Cessna 402C
- Aircraft serial: 402C0041
- Aircraft time: 26,913 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 51411022
- Part serial: C1299
- Condition: Cracked
- Location: Mlg
- Component: Mlg, Cessna
- Component part number: 51411012
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON TAXING INTO POSITION TO HOLD FOR TAKEOFF,CREW REPORTED EXPERIENCING TAXIING/ BRAKING DIFFICULTIES.  MX FOUND RT MAIN GEAR LOWER BARREL AND AXLE ASSY CRACKED. MX R & R RT MAIN GEAR LOWER BARREL AND AXLE ASSY.  ACFT RETURNED TO SERVICE.
